Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/100/919
Title: Validity of broken-pair approximation for n=50, even-a nuclei
Authors: HAQ, S
GAMBHIR, YK
Issue Date: 1977
Publisher: AMERICAN PHYSICAL SOC
Citation: PHYSICAL REVIEW C,16(6)2455-2457
URI: http://dx.doi.org/10.1103/PhysRevC.16.2455
http://dspace.library.iitb.ac.in/xmlui/handle/10054/13446
http://hdl.handle.net/100/919
ISSN: 0556-2813
Appears in Collections:Note

Files in This Item:
File Description SizeFormat 
409.pdf353.47 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.